# SDR FDEA201205101787

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 55,238 hours, 12,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLT CHECK, FOUND L1 DOOR PNEUMATIC PRESSURE LOW.  SERVICED PASSENGER DOOR PNEUMATIC STORAGE BOTTLE.  PRESSURE AND LEAK CHECKED GOOD.
